Tokyo Journal of Mathematics

Some New Surfaces of General Type

Masahisa INOUE

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 17, Number 2 (1994), 295-319.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270127954

Digital Object Identifier
doi:10.3836/tjm/1270127954

Mathematical Reviews number (MathSciNet)
MR1305801

Zentralblatt MATH identifier
0836.14020

Citation

INOUE, Masahisa. Some New Surfaces of General Type. Tokyo J. of Math. 17 (1994), no. 2, 295--319. doi:10.3836/tjm/1270127954. http://projecteuclid.org/euclid.tjm/1270127954.


Export citation